# SDR HALA20241104065

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 17,324 hours, 3,770 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ECAM IN FLIGHT. ECAM CLEARED ITSELF AFTER 3 SECONDS, FA'S INVESTIGATED AND FOUND NO SOURCE OF FIRE. SUSPECT PAX VAPING. PERFORMED TSM 36-17-00-810-804-A NO DETECTORS FAULTING. NO FAULTS ON POST FLIGHT REPORT CLEANED DUST FROM ALL 4 LAVS. OK FOR SERVICE.
